# SDR UPS08554029

- Difficulty date: November 25, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A AIR TURNBACK AT 1020Z DURING CLIMBOUT AT APPROX 15,000FT, NOTICED AN ODOR IN THE COCKPIT FOLLOWED A MINUTE OR TWO LATER BY THE PRESENCE OF A LIGHT HAZE.  DURING THE SMOKE/FUMES CHECKLIST NOTICED THE RIGHT ENGINE OIL PRESSURE IN THE AMBER BAND (OIL QUANTITY WAS GOOD).  MAINTAINED PRESS IN THE NORMAL.  *SDR FILED OPEN*
